# SDR SWAA2022020954290

- Difficulty date: February 19, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 48,650 hours, 28,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: (RED DOT 001) RH WING MLG STRUT WELL AFT SPAR STIFFENER TOP CLIP IS BROKEN RSS 140. / REMOVED AND REPLACED RH WING MLG STRUT TOP CLIP; IAW BOEING DWG 115A2000 REV A & SRM 51-40-02-0G-0
